# SDR 96UAL900426

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164UA
- Make and model: Boeing 747238B
- Aircraft serial: 21657
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AND EEL LIGHT ARE INOPERATIVE IN FORWARD GALLEY BETWEEN DOORS 2R AND 2L.
